| Model Number |
1054655B |
| Medical Device Problem Codes |
Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A trilogy 100 was returned to the manufacturer for preventive maintenance.There was no harm or injury reported.The device was not in patient use.During the evaluation the device alarmed for an internal battery depleted alarm condition.The device's power management board was replaced to address the issue.The device was cleaned and tested and passed all final testing.
Additional Manufacturer Narrative
The reported failure of battery life depleted is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review: the device mentioned in this complaint has exceeded its useful life per the applicable ifu.